# SDR JIKA202003181601

- Difficulty date: March 16, 2020
- Submitted: March 18, 2020
- Operation: Air carrier
- Aircraft: N34AK
- Make and model: Beech B-99
- Aircraft serial: U105
- Aircraft time: 57,436 hours, 95,728 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Flame Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE TO KVIS FROM KONT ABOUT 30-40 MINUTES INTO THE FLIGHT THE LEFT FIRE T HANDLE ILLUMINATED. CREW COMPLETED THE “ENGINE FIRE WARNING IN FLIGHT” MEMORY ITEMS. AFTER 10 SECONDS OR SO THE LIGHT FLICKERED AGAIN, THE CREW CONTINUED TO PERFORM THE CHECK ONCE AGAIN. THE LEFT FIRE T HANDLE REMAINED RED. CREW RETURNED TO KONT. ONT MAINTENANCE INSPECTED ALL 3 FIRE DETECTOR LIGHTS AND WIRING HARNESS, SUSPECTING L/H ENGINE #3 FLAME DETECTOR WIRE CONNECTORS WERE WET FROM THE INCLEMENT WEATHER THEY CLEANED, RECONNECTED, AND INSTALLED HEAT SHRINK ON ALL 3 WIRE CONNECTORS. PERFORMED FIRE DETECTOR TEST. OPS CHECK GOOD ON ALL THREE POSITIONS.
